RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 118(160), Number 2(6), Pages 280–286 (Mi msb2253)  

This article is cited in 1 scientific paper (total in 1 paper)

On a criterion for convexity of a positive-homogeneous function

V. N. Solov'ev


Full text: PDF file (422 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 46:2, 285–290

Bibliographic databases:

UDC: 517.51
MSC: Primary 26B25; Secondary 52A20
Received: 23.02.1981

Citation: V. N. Solov'ev, “On a criterion for convexity of a positive-homogeneous function”, Mat. Sb. (N.S.), 118(160):2(6) (1982), 280–286; Math. USSR-Sb., 46:2 (1983), 285–290

Citation in format AMSBIB
\Bibitem{Sol82}
\by V.~N.~Solov'ev
\paper On~a~criterion for convexity of a positive-homogeneous function
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 118(160)
\issue 2(6)
\pages 280--286
\mathnet{http://mi.mathnet.ru/msb2253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=658793}
\zmath{https://zbmath.org/?q=an:0518.26006|0504.26007}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 46
\issue 2
\pages 285--290
\crossref{https://doi.org/10.1070/SM1983v046n02ABEH002787}


Linking options:
  • http://mi.mathnet.ru/eng/msb2253
  • http://mi.mathnet.ru/eng/msb/v160/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Solov'ev, “A generalization of Gershgorin's theorem”, Math. USSR-Izv., 23:3 (1984), 545–560  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:445
    Full text:111
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020